MathSciNet Relay Station
MathSciNet bibliographic data
MR346824 57D90
Baas, Nils Andreas On bordism theory of manifolds with singularities. Math. Scand. 33 (1973), 279–302 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement